| Catalog Number |
IQA525 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
During a bile drain change, the physician reported the guide wire frayed when it was inserted into the drain.No reported injury.